# SDR SWAA2023110203940

- Difficulty date: September 24, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SKIN LOWER SURFACE SLAT 7 LOCATED SLAT STA 322.71 RT WING 2023-614754<[01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138003; DUE DATE: 27-MAR-24.;[02] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[03] REPAIRED SKIN LOWER SURFACE SLAT 7 LOCATED SLAT STA 322.71 RT WING IAW B737-700 SRM-57-42-01-2R-8 REPAIR 8. SEE INDIVIDUAL STEP SIGN OFF BELOW;[04] REPAIRED SKIN LOWER SURFACE SLAT 7 LOCATED SLAT STA 322.71 RT WING IAW B737-700 SRM-57-42-01-2R-8 REPAIR 8. SEE INDIVIDUAL STEP SIGN OFF BELOW
